| Catalog Number |
07K65-29 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one 37-year-old male patient.The sample was repeated with lower results.The following data was provided: sid (b)(6) processed on (b)(6) 2025 initial result = >64.35 pmol/l repeated on (b)(6) 2025 = (b)(6) no impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a ticket trending review, a device history record review, and a labeling review.In addition, in-house testing of retained reagent kit was also completed.The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending data for the architect free t4 assay (list number 07k65) did identify an increase in complaints.However, an increase in complaint activity for lot 73547ud00 was not identified.Additionally, in-house performance testing was performed utilizing retained reagent kit of lot 73547ud00.All testing passed indicating the reagent lot is performing as expected.A review of the device history record did not identify any non-conformances or deviations with lot number 73547ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 73547ud00.
Event or Problem Description
The customer observed a falsely elevated architect free t4 result for one 37-year-old male patient.The sample was repeated with lower results.The following data was provided: sid (b)(6), processed on (b)(6) 2025 initial result = >64.35 pmol/l repeated on (b)(6) 2025 = 12.2/12.2/12.7 no impact to patient management was reported.